# SDR CA000128046

- Difficulty date: January 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt Unit
- Component: Elt, Artex, 4530150A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL G SWITCH FAILED TO ENABLE INTERMITANTLY RECERTIFICATION TESTING.
